MAUDE Adverse Event Report: MERCURY ENTERPRISES, INC. NEO-TEE T-PIECE RESUSCITATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

MERCURY ENTERPRISES, INC. NEO-TEE T-PIECE RESUSCITATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 10-50811
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Would never allow you to set a peep [positive end-expiratory pressure].Tried several different radiant warmers to make sure, flow was set to 10lpm, able to get a pip [peak inspiratory pressure] level set, but when you turn the dial for peep it stays at 0 and will not allow for peep so unable to give cpap [continuous positive airway pressure] to newborn infant.I tried several with this lot number and three of them would not set the peep.

Brand Name
NEO-TEE T-PIECE RESUSCITATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
MERCURY ENTERPRISES, INC.
11300 49th st. north
clearwater FL 33762
MDR Report Key23988450
Report Number23988450
Device Sequence Number4694765
Product Code BTL
UDI-Device Identifier10641043508114
UDI-Public(01)10641043508114
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
Report Date (Section F) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10-50811
Device Catalogue Number1050811
Device Lot NumberWO38965
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/16/2025